# SDR SWAA2018112727013

- Difficulty date: November 19, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 68,058 hours, 40,017 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7711
- Condition: Cracked
- Location: Rt M Lg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL PRESSURE DECK CRACKED AT BS 663.75, BETWEEN RBL 38 TO RBL 40.  REPAIRED DECK PER EA.
